# SDR CA150925005

- Difficulty date: September 10, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwc PW545B
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indication Sys
- Condition: Reads High
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

(CAN) THE OPERATOR REPORTED AN AIR TURNBACK DUE TO HIGH ITT, LT ENGINE ON TAKEOFF, ITT ROSE TO JUST SHORT OF RED LINE, LATER DECREASED WITH REDUCED POWER.
